# SDR ASAA2016091318005

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 33,225 hours, 10,187 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN DURING AUTOLAND APPROACH, A/T DID NOT DISCONNECT ON TOUCHDOWN, THEY ADVANCED NORMAL APPROACH OTHER THAN THAT.  
ACFT GROUNDED.  COMPLIED WITH AUTO THROTTLE OPS TEST, REF AMM 22-31-00 /501.  RAN LAND VERIFY TEST IAW AMM 22-11-00-201, ALL TESTS PAST.  HGS PASS IAW SMM 34-36-00. LWMP STATUS SCREW REFLECTS HGS AUTOLAND QUALIFIED.
